Alert archive / California / Red Flag Warnings in 2019

Red Flag Warning 2, NWS San Francisco Bay Area, CA

September 22, 2019

NWS San Francisco Bay Area, CA issued this red flag warning at Sep 22, 2019, 1:28 PM PDT. It took effect at Sep 23, 2019, 9:00 PM PDT. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2019, 1:28 PM PDT (20:28 UTC)
In effect from
Sep 23, 2019, 9:00 PM PDT
Expired
Sep 25, 2019, 11:00 AM PDT
In force
38 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

883 
WWUS86 KMTR 222028
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
128 PM PDT Sun Sep 22 2019

...Red Flag Warning in effect for the North Bay Mountains, East 
Bay Hills, and Diablo Range Monday night through early Wednesday 
morning...

.Building high pressure will result in gusty offshore winds 
developing late Monday which would bring critical fire weather 
conditions over the North and East Bay Mountains/Hills from Monday
night to early Wednesday morning. Additionally, hot afternoon 
temperatures on Tuesday and low humidity values in the teens will 
contribute to increased fire danger.

CAZ507-511-231200-
/O.UPG.KMTR.FW.A.0001.190924T0400Z-190925T1200Z/
/O.NEW.KMTR.FW.W.0002.190924T0400Z-190925T1200Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
128 PM PDT Sun Sep 22 2019

...RED FLAG WARNING IN EFFECT FROM 9 PM MONDAY TO 5 AM PDT
WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 507 AND 511...

The National Weather Service in San Francisco has issued a Red
Flag Warning, which is in effect from 9 PM Monday to 5 AM PDT
Wednesday. The Fire Weather Watch is no longer in effect. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35
  mph. Locally higher gusts to 40 mph in the North Bay Mountains
  possible, particularly in Sonoma and Napa counties. 

* HUMIDITY...Widespread minimum daytime humidity values in the 
  teens to low 20s. Overnight recoveries of 30 to 50 percent.

* HIGHEST THREAT...North Bay Mountains, particularly the peaks
  and ridges in Napa County. 

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
8 follow-up statements
611 
WWUS86 KMTR 222102 CCA  
RFWMTR

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service San Francisco CA
202 PM PDT Sun Sep 22 2019

...Red Flag Warning in effect for the North Bay Mountains, East 
Bay Hills, and Diablo Range Monday night through early Wednesday 
morning...

.Building high pressure will result in gusty offshore winds 
developing late Monday which would bring critical fire weather 
conditions over the North and East Bay Mountains/Hills from Monday
night to early Wednesday morning. Additionally, hot afternoon 
temperatures on Tuesday and low humidity values in the teens will 
contribute to increased fire danger.

CAZ507-511-231200-
/O.UPG.KMTR.FW.A.0001.190924T0400Z-190925T1200Z/
/O.COR.KMTR.FW.W.0002.190924T0400Z-190925T1200Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
202 PM PDT Sun Sep 22 2019

...RED FLAG WARNING IN EFFECT FROM 9 PM MONDAY TO 5 AM PDT
WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 507 AND 511...

The National Weather Service in San Francisco has issued a Red
Flag Warning, which is in effect from 9 PM Monday to 5 AM PDT
Wednesday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...The North Bay Mountains, East Bay Hills and 
  Diablo Range above 1000 feet. Fire weather zones 507 and 511. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35
  mph. Locally higher gusts to 40 mph in the North Bay Mountains
  possible, particularly in Sonoma and Napa counties. 

* HUMIDITY...Widespread minimum daytime humidity values in the 
  teens to low 20s. Overnight recoveries of 30 to 50 percent.

* HIGHEST THREAT...North Bay Mountains, particularly the peaks
  and ridges in Napa County. 

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
086 
WWUS86 KMTR 231032
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
332 AM PDT Mon Sep 23 2019

...Red Flag Warning in effect for the North Bay Mountains, East
Bay Hills, and Diablo Range tonight through early Wednesday 
morning...

.Building high pressure will result in gusty offshore winds
developing late this evening which would bring critical fire 
weather conditions over the North and East Bay Mountains/Hills 
through early Wednesday morning. Additionally, hot afternoon 
temperatures on Tuesday and Wednesday along with low humidity 
values in the teens will contribute to increased fire danger.

CAZ507-511-232200-
/O.CON.KMTR.FW.W.0002.190924T0400Z-190925T1200Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
332 AM PDT Mon Sep 23 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
5 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 507 AND 511...

* AFFECTED AREA...The North Bay Mountains, East Bay Hills and 
  Diablo Range above 1000 feet. Fire weather zones 507 and 511. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to
  35 mph. Locally higher gusts to 40 mph in the North Bay 
  Mountains possible, particularly in Sonoma and Napa counties. 

* HUMIDITY...Widespread minimum daytime humidity values in the 
  teens to low 20s. Overnight recoveries of 30 to 50 percent.

* HIGHEST THREAT...North Bay Mountains, particularly the peaks 
  and ridges in Napa County.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
671 
WWUS86 KMTR 232112
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
212 PM PDT Mon Sep 23 2019

...Red Flag Warning in effect for the North Bay Mountains, East
Bay Hills, and Diablo Range tonight through Wednesday morning...

.Strong high pressure inland will result in gusty offshore winds 
this evening, which will bring critical fire weather conditions 
over the North and East Bay Mountains/Hills through Wednesday 
morning. Additionally, hot afternoon temperatures on Tuesday and 
Wednesday along with low humidity values in the teens will 
contribute to increased fire danger.

CAZ507-511-241300-
/O.EXT.KMTR.FW.W.0002.190924T0400Z-190925T1800Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
212 PM PDT Mon Sep 23 2019

...RED FLAG WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 507 AND 511...

* AFFECTED AREA...The North Bay Mountains, East Bay Hills and 
  Diablo Range above 1000 feet. Fire weather zones 507 and 511. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to 
  35 mph. Locally higher gusts to 40 mph in the North Bay 
  Mountains possible, particularly in Sonoma and Napa counties.

* HUMIDITY...Widespread minimum daytime humidity values in the 
  teens to low 20s. Overnight recoveries of 30 to 50 percent.

* HIGHEST THREAT...North Bay Mountains, particularly the peaks 
  and ridges in Napa County.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
720 
WWUS86 KMTR 241042
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
342 AM PDT Tue Sep 24 2019

...Red Flag Warning continues for the North Bay Mountains, East 
Bay Hills, and Diablo Range through Wednesday morning...

.Gusty north to northeast winds will continue in the higher
elevations of the North and East Bay Hills/Mountains through
Wednesday morning. Combined with warming temperatures and lowering
humidity values, these winds will result in critical fire weather
conditions. Wind speeds are forecast to diminish by Wednesday
afternoon with onshore flow returning on Thursday. 

CAZ507-511-242200-
/O.CON.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
342 AM PDT Tue Sep 24 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
507 AND 511...

* AFFECTED AREA...The North Bay Mountains, East Bay Hills and 
  Diablo Range above 1000 feet. Fire weather zones 507 and 511. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to 
  35 mph. Locally higher gusts to 40 mph in the North Bay 
  Mountains possible, particularly in Sonoma and Napa counties.

* HUMIDITY...Widespread minimum daytime humidity values in the 
  teens to low 20s. Overnight recoveries of 30 to 50 percent.

* HIGHEST THREAT...North Bay Mountains, particularly the peaks 
  and ridges in Napa County.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
886 
WWUS86 KMTR 242151
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
251 PM PDT Tue Sep 24 2019

...Red Flag Warning continues for the North Bay Mountains, East
Bay Hills, and Diablo Range through Wednesday morning...

.Gusty north to northeast winds will continue in the higher
elevations of the North and East Bay Hills/Mountains through
Wednesday morning. Combined with warming temperatures and
lowering humidity values, these winds will result in critical
fire weather conditions. Wind speeds are forecast to diminish by
Wednesday afternoon with onshore flow returning on Thursday.

CAZ507-511-251300-
/O.CON.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/
North Bay Mountains-East Bay Hills and the Diablo Range-
251 PM PDT Tue Sep 24 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
507 AND 511...

* AFFECTED AREA...The North Bay Mountains, East Bay Hills and 
  Diablo Range above 1000 feet. Fire weather zones 507 and 511. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to 
  35 mph. Locally higher gusts to 40 mph in the North Bay 
  Mountains possible, particularly in Sonoma and Napa counties.

* HUMIDITY...Widespread minimum daytime humidity values in the 
  teens to low 20s. Overnight recoveries of 30 to 50 percent.

* HIGHEST THREAT...North Bay Mountains, particularly the peaks 
  and ridges in Napa County.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
033 
WWUS86 KMTR 251026
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
326 AM PDT Wed Sep 25 2019

...Red Flag Warning continues for the North Bay Mountains through
late this morning...

.Gusty north to northeast winds will continue in the higher
elevations of the North Bay Mountains through late this morning. 
Combined with a very dry air mass, these winds will result in 
critical fire weather conditions. Wind speeds are forecast to 
diminish by this afternoon with onshore flow returning on 
Thursday.

CAZ511-251130-
/O.CAN.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/
East Bay Hills and the Diablo Range-
326 AM PDT Wed Sep 25 2019

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511...

The National Weather Service in San Francisco has cancelled the
Red Flag Warning. 

Winds continue to diminish over the East Bay Hills and the Diablo
Range this morning. However, very dry conditions along with very
warm to hot temperatures will persist through this afternoon and 
evening.

$$

CAZ507-251800-
/O.CON.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/
North Bay Mountains-
326 AM PDT Wed Sep 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 507 AND 511...

* AFFECTED AREA...The North Bay Mountains, East Bay Hills and 
  Diablo Range above 1000 feet. Fire weather zones 507 and 511. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35
  mph. Locally higher gusts to 45 mph in the North Bay Mountains 
  possible, particularly across interior Sonoma and Napa counties.

* HUMIDITY...Morning humidity values ranging from 30 to 50 percent
  with minimum daytime humidity values in the teens to low 20s. 

* HIGHEST THREAT...North Bay Mountains, particularly the peaks 
  and ridges in Napa County.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
378 
WWUS86 KMTR 251536 CCA
RFWMTR

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service San Francisco CA
836 AM PDT Wed Sep 25 2019

...Red Flag Warning continues for the North Bay Mountains through
late this morning...

.Gusty north to northeast winds will continue in the higher
elevations of the North Bay Mountains through late this morning. 
Combined with a very dry air mass, these winds will result in 
critical fire weather conditions. Wind speeds are forecast to 
diminish by this afternoon with onshore flow returning on 
Thursday.

CAZ511-251130-
/O.COR.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/
East Bay Hills and the Diablo Range-
836 AM PDT Wed Sep 25 2019

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 511...

The National Weather Service in San Francisco has cancelled the
Red Flag Warning. 

Winds continue to diminish over the East Bay Hills and the Diablo
Range this morning. However, very dry conditions along with very
warm to hot temperatures will persist through this afternoon and 
evening.

$$

CAZ507-251800-
/O.COR.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/
North Bay Mountains-
836 AM PDT Wed Sep 25 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 507...

* AFFECTED AREA...The North Bay Mountains above 1000 feet. Fire 
  weather zones 507. 

* WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35
  mph. Locally higher gusts to 45 mph in the North Bay Mountains 
  possible, particularly across interior Sonoma and Napa counties.

* HUMIDITY...Morning humidity values ranging from 30 to 50 percent
  with minimum daytime humidity values in the teens to low 20s. 

* HIGHEST THREAT...North Bay Mountains, particularly the peaks 
  and ridges in Napa County.

* IMPACTS...Any fires that develop will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
901 
WWUS86 KMTR 251744
RFWMTR

URGENT - FIRE WEATHER MESSAGE
National Weather Service San Francisco CA
1044 AM PDT Wed Sep 25 2019

...Red Flag Warning will expire at 11 AM...

CAZ507-251845-
/O.EXP.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/
North Bay Mountains-
1044 AM PDT Wed Sep 25 2019

...RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
507...

Gusty winds will continue to diminish through the day. Therefore,
the Red Flag Warning will be allowed to expire. However, hot and 
dry conditions will continue keeping much of the North Bay in 
near critical fire weather conditions. 


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Sep 22, 10:41 AM PDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 22, 10:41 AM PDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1041 AM PDT Sun Sep 22 2019

.SYNOPSIS...A slight cooling trend is forecast today into Monday as
an upper level trough pushes inland. High pressure will then build
inland over northern California as an upper level low persists over
the Desert Southwest. This will bring a robust warming trend to the
region Tuesday into Wednesday with dry offshore flow and increased
fire weather concerns. Temperatures trend sharply cooler late in the
week and into next weekend with the potential for unsettled weather
conditions as an upper level trough deepens over the West Coast.

&&

.DISCUSSION...as of 9:12 AM PDT Sunday...Coastal low clouds have
spread locally inland along the San Francisco Peninsula as well as
into the southern portion of the Monterey Bay. Latest surface
observations at KMRY indicate 2 miles in fog, and right now, that
is the only main local airport being affected. Surface pressure
gradients are weak onshore from SFO to SAC (0.03 mb) but moderate
offshore from WMC-SFO at 4.5 mb. Aside from the stratus deck along
the coast, satellite imagery also shows mid and high clouds
across northern California, streaming in from the north west.
These are associated with an upper low pressure trough moving
across northern California. This trough will bring slightly cooler
temperatures to the area today and on Monday, but this trend will
be short lived as high pressure moves in and temps warm
significantly on Tuesday.

.FROM PREVIOUS DISCUSSION...A cut-off low is forecast to develop
on the southern end of the aforementioned trough across interior
California and Nevada before settling into the Desert Southwest by
Monday night. With this, a ridge of high pressure will build
inland over northern California Tuesday into Wednesday. Offshore
flow is forecast to develop over the region with this pattern and
result in a region- wide warming trend that will extend all the
way to the coast. With 850 mb temperatures forecast to reach
around 22-23 deg C and offshore flow likely to develop, look for
temperatures to warm into the 80s at the coast with widespread 90s
inland on Tuesday. Some of the warmest inland locations can
expect daytime temperatures to exceed 100 deg F. Similar
conditions are likely to persist on Wednesday, yet the robust
warming trend is forecast to ease slightly depending on the
offshore winds. Given this warm, dry air mass forecast to develop
with the offshore flow, a Fire Weather Watch remains in effect for
the North and East Bay Hills/Mountains from Monday night through
early Wednesday morning (see fire weather discussion below for
additional details).

A rapid cooling trend is then forecast for late week as a deepening
mid/upper level trough develops over the West Coast. The latest
ensembles are in generally good agreement with the long-wave trough
persisting over the western portion of the country through next
weekend. This would result in daytime temperatures cooling 10 to 15
degrees by Thursday with conditions cooling to below seasonal
averages by Friday. In addition, cannot rule out unsettled weather
conditions by next weekend with the potential for widespread
precipitation. However, there remains some uncertainty in the
details with respect to timing and exact amount of any measurable
precipitation. Thus, folks are urged to stay up-to-date with the
latest forecast information.

&&

.AVIATION...As of 10:41 AM PDT Sunday...for 18Z TAFs. The marine
layer has deepened to around 1000 feet AGL per the Fort Ord
Profiler. Satellite imagery shows stratus remains along the coast
as a band of high clouds around 20,000-25,000 feet moves through
the region. VFR conditions to prevail for most sites through the
period before patchy MVFR/IFR conditions develop overnight as low
clouds return and move partially inland. Offshore winds aloft
will begin to develop tonight bringing a brief period of LLWS to
the North Bay at around 1500-2000 ft. This will become a more
widespread issue Monday night. Light winds this morning will
increase and turn onshore this afternoon 10-15 kt with locally
higher gusts at KSFO.

Vicinity of KSFO...VFR through the period. Some intrusion of
stratus will be possible late tonight and early tomorrow morning
occasionally effecting visuals. Light winds this morning
increasing and turning onshore this afternoon at around 15 kt with
gusts to 20 kt.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...Satellite shows low clouds dissipating
over the Peninsula. VFR conditions to prevail through this evening
before low clouds are expected to return early for KMRY. KSNS may
also see IFR conditions late tonight. Low confidence on cloud
coverage overnight. Generally light winds becoming onshore 10-15
kt this afternoon.

&&

.FIRE WEATHER...as of 03:15 AM PDT Sunday...An inside slider is
forecast to bring an offshore wind event to the region from Monday
night through early Wednesday morning. This will bring very warm
and dry daytime conditions to the region with poor overnight
humidity recoveries, especially in the North and East Bay
Mountains/Hills. North to northeast winds of 10 to 25 mph with
gusts of 30 to 35 are expected with locally stronger gusts
possible in the peaks and ridges Monday night and then again
Tuesday afternoon/evening. Daytime humidity values are forecast to
be in the teens to lower 20s with overnight recoveries by Monday
and Tuesday night of 30 to 50 percent. With this, will continue to
Fire Weather Watch for the aforementioned areas (Fire Weather
Zones 507 and 511) from Monday night through Wednesday morning.

&&

.MARINE...as of 8:10 AM PDT Sunday...Generally light to locally
moderate northwest winds will persist across the coastal waters
today. The strongest winds expected north of Point Reyes where
hazardous squared seas are also possible. Winds will increase over
the waters by tomorrow as another trough drops into the Great
Basin. Mixed seas will also continue with a shorter period
northwest swell at 8 to 10 seconds and a longer period southerly
swell.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pigeon Pt to Pt Pinos 0-10 nm from 11 AM
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 11 AM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm from 4 PM
             SCA...Pt Reyes to Pigeon Pt 0-10 nm from 11 AM

&&

PUBLIC FORECAST: Sims/RGass
AVIATION: AS
MARINE: AS
FIRE WEATHER: RGass

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 2:34 AM PDTSmall Craft AdvisoryMTR42 hr
Sep 22, 2:11 PM PDTGale WarningMTR37 hr

Nearby

Red Flag Warnings in California, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.